ZOMBIE THREAD ALERT: This thread hasn't been posted on for a while.
To just stop taking the citalopram(151 Posts)
It's messing me up, I've barely been able to move today and my head is spinning.
I am actually in fear of taking tomorrows installment and having another day of this nasty smacky gurning crap
Seriously considering just not bothering
And I take them before bed so if I get to sleep I wake up okay. If I take them during the day I end up wired all night
Flwoery im only on 50mg doc thinks thats hugh enough even tjo im breakung down crying continously'
Second tablet of sertaline now taken, I have work for the next 6 hours so hoping nothing weird happens!
Kali-how long have you been on them? They can take a good 6-8 weeks to get the full benefit of them.
I'm only on 50mg with the option to increase if I need to.
Been back on them for about two years now. I had them when i was first really ill.i homestly didnt know you could go up to 150mg. My doc was saying 50mg is high enough. I was thinking she isnt bloody me.
Is there another name for valium in uk?
vallium is diazepam. which i am slowly beginning to rely on to fall asleep because this stuff is keeping me awake! Am moving the time i take it back by hour increments until I'm taking it in the morning.
Speaking to the doctor on Monday, so going to find out if there is anything less addictive that i can use to help me drop off at night.
Glad you're doing better on sertaline OP
Hi OP, well done for for your commitment - its so easy to give up when tablets seem to make things even worse. I really hope you get a good result from the sertraline. I have had massive, life changing effects from it. I'm so relaxed these days, never really have a cross word in our house! I would say be careful with benzos, I sent myself a bit unstable with them, but then you sound a lot more stable than I was at the time. At least I had the insight to bin mine.
I take my Sertraline as soon as I wake up and then take a Doxepine before I go to bed/sleep. Doxepine is a trycyclic, it makes me sleep very well. I see a psychiatrist periodically, I think they are (naturally) better at prescribing ADs than GPS. If you are concerned about your weight then mention it to your psychiatrist or whoever is prescribing because some ads will make you very hungry and put on weight. I find that I have a smaller appetite on my tablets but I drink about 3 litres of carbonated water a day!
Well done and keep going - you sound immensely strong but you need to look after yourself. Have a big hug and keep us updated. BTW, I've had unbelievable support on the mental health topic here.
Thank you turn
art that was such a lovely post! I am finding myself much less hungry on my sertraline, well i wouldnt say i am less hungry, i would say i am less inclined to eat and eat and eat.
Yesterday i had fruit for breakfast, a lovely soup for lunch but the real change came in the evening when i didnt overload myself with food and did have 1 biscuit in the evening rather than eating the whole packet.
i definitely need something to help me sleep though, or i am just going to keep taking vallium for it. I can't afford to be unable to sleep, I have young children that wake very early in the morning and i need to be able to sleep at night!
Yes sleep is key. I think that's been a major part of me getting well - just the fact that no matter what's been going on I can just take my tablet, snuggle up and zonk out. No more panic attacks or crying at 3 in the morning (in the guest loo so I don't wake others!) Are you doing anything nice today?
Its my weekend off (woot) so today we are going to pick up my sons birthday present, it was his birthday last month but it got delayed and then they wouldnt deliver it in any reasonable way so we are going to have to travel to collect it.
Then i think we might make a roast dinner. Tomorrow we are going to Longleat Safari park for the day because DH's work have a deal going on tomorrow where we can go for a fiver each, see all the attractions and get £36 in food and drink vouchers! Not bad!
so yes a very nice day/weekend indeed
That sounds great. Have lovely time x x
Are you up to anything nice this weekend?
We were going to go away but one of our guinea pigs is poorly and I want to keep an eye on him. He got heatstroke bless him, he's on the mend but I still need to give him electrolytes and stuff. Good luck for your next appointment.
Well we went to waitrose and saw an old friend who invited us to a festival she puts on in a few weeks, unfortunately of the two friends that have really screwed me over the last few months are going to be there and I just don't think I can see them, they have contributed a lot to this recent bought of seriously feeling shit about myself and I just don't want to be around people right now I don't want friends because they just hurt me and I don't want to have to deal with this
I now feel awful.
Omg longleat i am sooooooo jealous! Have obsession since that zoo program was on tv.
Didnt realise if was diazapan, no wondet my doc rarely prescribes that even though its only tjing that stops my back spazming.
Sweetie, even if your nice reasonable side wants to accommodate people and see the best in them, now you have to stop. It maybe that the whole thing is in your head cos of existing depression but hey, y'know, if they are try friends then they'll pick right back up with you in a few weeks or months. Your mental health is your priority right now. You can still put yourself first and you must do, even if you are still caring for DH and DCs. Take the path of least resistance for your brain, not for others. As the Mama you are a very important person to your family's success. Family first and you most important. PM me if you want to chat x x
True friends. Not try friends.
Ii think you're right, though I don't think I have Ny 'true friends' I prefer t just be me and my boys now because it's easier, its not that people are bad, its more that I cannot have a normal friendship, I get really involved and end up hurting and then being hurt and hurting others. I was always taught that crying was a sign of weakness so I rarely cry but I get so frustrated and lash out emotionally. I'm jus not a very nice person, really.
That's a load of shit, really! You are a nice person, I bet you are. You just need to chill out a bit and meet some nice people. I'll be your MN friend - I'm really laid back and hard to offend and I don't get judgey
Thanks Art, I'll pm you when I'm back from the park so I don't lose you in the midst
Filee777 dont give up on true friends. I had 2 bestmates who i always supported but when i needed them they werent there. Said i was too much dramA and apprantly put on a show when i lost my dad. Bitch. Other one married an ex. Iv tried to make peace but now even though it hurts i dont fucking bother.theyre ones missing out! When i needed someone people i worked with who hadnt known that l
Ong where there and now are best friends i could have wished for. There are good people out there x
I took CITALOPRAM for 5 days and I had severe side effects and I just wanted to end it all!
I stopped taking it after 5 days as I just could NOT carry on the way I was! I am appalled that this drug was given to me so easily! I had continual heart palpitations and thought I was going to die!
I decided to get on a train and go to the seaside, have a massage and TALK to some friends!
CITALOPRAM was not the answer for me and I think it is a very, very dangerous drug to be given out so very quickly.
Was never 'great' on drugs in my 20s and the doctor never once asked me about if I had ever taken any recreational drugs before and how they had effected me ... this I find very worrying indeed.
I wanted to end it all when I was taking it! My hair fell out the first day, I could not stop going to the toilet, I could not sleep, I cried for 4/5 hours and was so, so, so tired ALL the time. My dreams were very scary and I was hallucinating. I could not eat and lost 1/2 stone in 3 days.
I am so very glad I came off it and I am annoyed at myself that I did not know what this drug was before I took it as I had done no research on it at all - not like me ...
I am going through a horrible separation from my partner of 21 years and it has nearly destroyed me BUT I am not going to be defeated by all of this and the best thing I did was STOP taking CITALOPRAM. Oh and leave my partner who had a new 'girlfriend' from 'work' only 4 weeks after we separated!!!
I needed the sea, the sun on my face and to TALK to someone and not take CITALOPRAM!
Good luck OP and talk to someone about all of this and get out of the house as this was a killer for me too.
I am looking at 'alternative' therapies as drugs just don't do it for me and I was very scared taking this.
I was given 20mg!
Join the discussion
Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.Register now
Already registered with Mumsnet? Log in to leave your comment or alternatively, sign in with Facebook or Google.
Please login first.